Concerning Filtrations on Commutative Rings.
Manuscripta mathematica, Tome 15 (1975), pp. 261-274
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1975__15_154320,
author = {John W. Petro},
title = {Concerning {Filtrations} on {Commutative} {Rings.}},
journal = {Manuscripta mathematica},
pages = {261--274},
year = {1975},
volume = {15},
zbl = {0305.13011},
url = {http://geodesic.mathdoc.fr/item/MM2_1975__15_154320/}
}
John W. Petro. Concerning Filtrations on Commutative Rings.. Manuscripta mathematica, Tome 15 (1975), pp. 261-274. http://geodesic.mathdoc.fr/item/MM2_1975__15_154320/